Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Gout in feet, flares up, unable to lift heavy things. What can be done?

Hi i have gout in my feet i had several flare ups about 7 back to back in 2012 to the point i cant walk on my feet my doctor filled out a paper for me disability he put down i cant be on my feet for 6 hours and cant lift no momotemore than 20 pounds i just started a job and had my flare uo had to leave job so they replaced me put me on call but havnt gave me no work is this a form of Disability
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Gout is a disabling problem during the acute attacks as it causes severe pain and restriction of limb movement.

But as such it won't lead to a permanent disability if gout is controlled with medication and diet.

Consult the doctor there for the diet and medication advise.

Diet free of purines and medications like allopurinol will help to lower uric acid in the blood.

Coming to disability, consult the doctor there whether he can issue or recommend you for the benefits of disability.

Hope I have answered your query.

Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor